Nebraska, 2019Tornadoes and Flash Flooding in Nebraska, May 27, 2019
May 27, 2019 · NWS LBF · 52 events in 7 counties and zones
A stalled out frontal boundary draped from southern Nebraska into northeastern Colorado served as the focal point for thunderstorms. Thunderstorms initiated over northeastern Colorado and became severe as they tracked east into southwestern Nebraska.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $805,000
- Crop damage
- None recorded
- Events
- 52
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stalled out frontal boundary draped from southern Nebraska into northeastern Colorado served as the focal point for thunderstorms. Thunderstorms initiated over northeastern Colorado and became severe as they tracked east into southwestern Nebraska. Large hail and a tornado were reported with these severe storms. Urban and small stream flooding impacted local communities as storm drains were overwhelmed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at May 27, 1:22 PM MST, 2 hours 54 minutes earlier.
Area forecast discussion, May 27, 1:22 PM MST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
322 PM CDT Mon May 27 2019
.SHORT TERM...(This evening through Tuesday night)
Issued at 322 PM CDT Mon May 27 2019
Isolated thunderstorm development expected late this afternoon
will increase in coverage this evening. Surface low pressure
centered near Denver with a warm front extending across southern
Nebraska will be a focus for development. Deep southwest flow
aloft will be in place with strong 0-6km shear from 60-70 kts
across swrn area early this evening. Most unstable CAPES to range
around 1500 J/KG. Nearly all of western Nebraska is in a slight
risk for severe thunderstorms with an enhanced risk south of
Highway 2. Large hail and damaging winds will be possible with an
isolated tornado also possible. Heaviest rainfall amounts to be
west of Valentine through Oshkosh where an inch or locally higher
is expected. Less storm coverage to the east, where a quarter to
half inch possible. Upscale growth is expected with storms
developing, with POPs becoming categorical northwest to likely
north of Interstate 80.
On Tuesday, the upper low will begin to move slowly from north
central into northeast Colorado. The risk for severe weather
should shift east with strong storms still possible east of
Stapleton through O'Neill. Rainfall amounts will be heaviest
across north central Nebraska up to a half inch.
As the upper low moves from southwest toward northeast Nebraska
Tuesday night, areas northwest of the upper low center can expect
the heaviest rainfall, which again includes north central
Nebraska.
.LONG TERM...(Wednesday through Monday)
Issued at 322 PM CDT Mon May 27 2019
Wednesday into Thursday, the upper low will move into Iowa and
eventually the southern Great Lakes. The GFS is much slower moving
the low out of the area, with shower chances lingering into
Thursday. Highs to remain cool on Wednesday from near 60 to the
low 60s. Warming to near 70 on Thursday. Highs mainly from 75 to
80 Friday through Monday. Shower chances return Saturday through
Monday over most of the area, although models diverge on timing
as an upper ridge builds into the Central U.S.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1223 PM CDT Mon May 27 2019
MVFR to IFR ceilings are expected to continue across northern
Nebraska through Tuesday afternoon. Meanwhile, generally IFR
conditions are expected across southwest Nebraska until around
06z Tuesday when MVFR to IFR ceilings will take over the entire
area. Isolated to numerous showers and thunderstorms are expected
to develop this afternoon and continue into the overnight hours
across western and north central Nebraska. Severe storms will be
possible.
&&
.HYDROLOGY...
Issued at 322 PM CDT Mon May 27 2019
River levels continue to fall on the Elkhorn river at Atkinson
and Ewing. Atkinson gauge has fallen to the minor flood stage
of 7.50 ft. A flood warning remains in effect for west central
Holt county through early this evening. Elsewhere, a Flood
Warning remains in effect in northern Brown County though
officials reported water levels have decreased there.
Otherwise, rainfall totals were increased slightly with amounts
near 2 inches across the northwest Sandhills. Storms with
significant rainfall totals remain possible tonight through
Tuesday night with the Flood Watch in effect until 12Z Wednesday.
Overall, total rainfall amounts of 1 to 2 inches are forecast
across the watch area.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday morning for NEZ004>010-022>029-035-
036-094.
&&
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Thorne
HYDROLOGY...Roberg
Hazardous weather outlook, May 27, 1:40 PM MST, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
340 PM CDT Mon May 27 2019
NEZ004>010-022>029-035>038-056>059-069>071-094-282045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
340 PM CDT Mon May 27 2019 /240 PM MDT Mon May 27 2019/
This Hazardous Weather Outlook is for portions of western and
north central Nebraska.
.DAY ONE...TONIGHT.
Isolated to numerous severe thunderstorms will be possible this
evening and into the overnight. The area of greatest concern
remains across the Nebraska Panhandle through central Nebraska.
Severe storms will be capable of producing large hail, damaging
wind gusts, a few isolated tornadoes, and torrential rainfall.
Flood warnings and advisories remain in effect across portions of
north central Nebraska. Please refer to the latest flood products
for the latest details.
A Flood Watch is in effect for portions of northern Nebraska and
portions of the Sandhills. Any additional rainfall from
thunderstorms may worsen ongoing flooding or cause new flooding
on already saturated soils.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
Thunderstorms will be possible for both Tuesday and Wednesday,
however, severe weather is not anticipated but we can't rule out
an isolated strong storm.
A Flood Watch will continue into early Wednesday morning for
portions of northern Nebraska and much of the Sandhills. Rainfall
amounts between a quarter inch to one inch is in the forecast for
Tuesday through early Wednesday morning. The heaviest rainfall is
expected to occur across northwestern Nebraska Tuesday and
Tuesday night. The additional rainfall will increase the flooding
potential due to already saturated soils, increased runoff, and
high water tables.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report hail, wind, and flooding to the
National Weather Service over the next few days.
&&
Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte
Thorne
Event by event
34 hail, 7 thunderstorm wind, 5 flash flood, 4 tornado, 1 heavy rain, 1 funnel cloud. Local standard time, as filed.
Thunderstorm Wind, Deuel
- When
- May 27, 4:16 PM MST
- Where
- Deuel County, 9.78 mi WSW of Big Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.010, -102.250
Nickel sized hail fell along with thunderstorm wind gusts estimated at 60 MPH.
Hail, Deuel
- When
- May 27, 4:37 PM MST
- Where
- Deuel County, 1.48 mi SSE of Big Spgs
- Measured
- 2.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.050, -102.070
Hail, Deuel
- When
- May 27, 4:50 PM MST
- Where
- Deuel County, 3.71 mi W of Big Spgs
- Measured
- 1.75 in hail
- Property damage
- $3,000
- Reported by
- COOP Observer
- Coordinates
- 41.060, -102.150
Window damage reported at this location from wind driven hail.
Hail, Keith
- When
- May 27, 4:50 PM MST
- Where
- Keith County, 6.8 mi W of Brule
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.090, -102.030
Hail, Deuel
- When
- May 27, 4:55 PM MST
- Where
- Deuel County, 1.48 mi SSE of Big Spgs
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 41.050, -102.070
Numerous vehicle windows were reported broken out by golf ball sized hail from the junction of I76/I80 to south of Big Springs. Heavy damage to semi tractor windows reported at a truck stop at exit 107 on Interstate 80.
Hail, Keith
- When
- May 27, 4:55 PM MST
- Where
- Keith County, 6.8 mi W of Brule
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.090, -102.030
Hail, Keith
- When
- May 27, 5:02 PM MST
- Where
- Keith County, 0.52 mi E of Brule
- Measured
- 2.5 in hail
- Reported by
- Public
- Coordinates
- 41.100, -101.890
Tennis to golf ball sized hail reported at this location.
Hail, Keith
- When
- May 27, 5:13 PM MST
- Where
- Keith County, 3.49 mi N of Ogallala Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.100, -101.790
Quarter sized hail covering the ground.
Hail, Keith
- When
- May 27, 5:15 PM MST
- Where
- Keith County, 3.49 mi N of Ogallala Arpt
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.100, -101.790
Hail accumulated to a depth of two inches.
Hail, Keith
- When
- May 27, 5:23 PM MST
- Where
- Keith County, Ogallala
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 41.130, -101.720
Hail, Keith
- When
- May 27, 5:25 PM MST
- Where
- Keith County, 3.49 mi N of Ogallala Arpt
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.100, -101.810
Hail, Keith
- When
- May 27, 5:30 PM MST
- Where
- Keith County, Ogallala
- Measured
- 2 in hail
- Property damage
- $500,000
- Reported by
- Law Enforcement
- Coordinates
- 41.130, -101.720
Multiple reports of 2 inch diameter hail reported in Ogallala with numerous reports of damaged windows and car windows.
Hail, Chase
- When
- May 27, 5:38 PM MST
- Where
- Chase County, 1.26 mi WSW of Lamar
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 40.560, -101.990
Hail, Chase
- When
- May 27, 5:40 PM MST
- Where
- Chase County, 2.14 mi SSW of Lamar
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.540, -101.980
Tornado, Chase
- When
- May 27, 5:43 PM MST
- Where
- Chase County, 2.6 mi SE of Lamar
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 25 yd
- Reported by
- Trained Spotter
- Coordinates
- 40.540, -101.940
Rope tornado briefly touched down in an open field with no damage reported.
Hail, Keith
- When
- May 27, 5:45 PM MST
- Where
- Keith County, Roscoe
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 41.130, -101.580
Had one window broken by hail at this location.
Hail, Chase
- When
- May 27, 5:49 PM MST
- Where
- Chase County, 2.62 mi W of Lamar
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.570, -102.020
Hail covering the road at this location.
Hail, Keith
- When
- May 27, 5:55 PM MST
- Where
- Keith County, 5 mi ENE of Roscoe
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.170, -101.500
Hail covering the ground at this location.
Hail, Chase
- When
- May 27, 6:01 PM MST
- Where
- Chase County, 2.14 mi SSW of Lamar
- Measured
- 1.5 in hail
- Reported by
- NWS Employee
- Coordinates
- 40.540, -101.980
Hail, Chase
- When
- May 27, 6:03 PM MST
- Where
- Chase County, 2.51 mi WSW of Lamar
- Measured
- 2 in hail
- Reported by
- NWS Employee
- Coordinates
- 40.550, -102.010
Visibility one quarter of a mile.
Hail, Chase
- When
- May 27, 6:04 PM MST
- Where
- Chase County, 1.48 mi SSE of Lamar
- Measured
- 2.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.550, -101.960
Thunderstorm Wind, Chase
- When
- May 27, 6:22 PM MST
- Where
- Chase County, 4.42 mi WNW of Imperial
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.540, -101.710
Measured by a portable mesonet 4 miles west of Imperial.
Tornado, Chase
- When
- May 27, 6:23 PM MST to 6:35 PM MST
- Where
- Chase County, 7.14 mi NW of Imperial to 10.58 mi NNW of Imperial
- Rating
- EF1
- Path length
- 5.51 mi
- Path width
- 250 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.590, -101.730
The tornado touched down 7 miles northwest of Imperial and moved northeast 10 miles before dissipating northeast of Imperial. The tornado was intermittently on the ground, where it overturned or destroyed several center pivot irrigation systems in its path. The tornado was rated an EF1.
Thunderstorm Wind, Chase
- When
- May 27, 6:25 PM MST
- Where
- Chase County, 4.42 mi WNW of Imperial
- Measured
- 77 kt (89 mph) measured gust
- Reported by
- NWS Employee
- Coordinates
- 40.540, -101.710
Wind speed measured with a portable weather station.
Hail, Keith
- When
- May 27, 6:26 PM MST
- Where
- Keith County, 3.61 mi SSE of Sarben
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.120, -101.300
Thunderstorm Wind, Chase
- When
- May 27, 6:35 PM MST
- Where
- Chase County, 3.49 mi N of Imperial
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 40.570, -101.640
Power pole snapped. Winds estimated at 70 MPH.
Tornado, Chase
- When
- May 27, 6:37 PM MST
- Where
- Chase County, 8 mi N of Imperial
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.636, -101.630
Tornado briefly touched down, overturning a center pivot irrigation system.
Hail, Lincoln
- When
- May 27, 7:37 PM CST
- Where
- Lincoln County, 6.58 mi WNW of Sutherland
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 41.200, -101.250
Hail covering the ground.
Hail, Lincoln
- When
- May 27, 7:43 PM CST
- Where
- Lincoln County, 0.69 mi S of Sutherland
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 41.160, -101.130
Hail covering the street at this location.
Hail, Lincoln
- When
- May 27, 7:45 PM CST
- Where
- Lincoln County, 0.69 mi S of Sutherland
- Measured
- 2.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 41.160, -101.130
Baseball to golf ball sized hail reported at this location.
Tornado, Chase
- When
- May 27, 7:05 PM MST to 7:06 PM MST
- Where
- Chase County, 11 mi NNE of (Iml)imperial Arpt to 11.2 mi NNE of (Iml)imperial Arpt
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 25 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.667, -101.540
Brief touchdown with a center pivot irrigation system overturned.
Hail, Lincoln
- When
- May 27, 8:29 PM CST
- Where
- Lincoln County, 2.6 mi SE of Wallace
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.800, -101.140
Hail, Chase
- When
- May 27, 7:35 PM MST
- Where
- Chase County, Champion
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.470, -101.750
Heavy Rain, Lincoln
- When
- May 27, 8:52 PM CST to 9:13 PM CST
- Where
- Lincoln County, 1.48 mi SSW of North Platte
- Reported by
- Trained Spotter
- Coordinates
- 41.130, -100.790
Rain fell in approximate 25 minutes with street flooding ongoing.
Hail, Lincoln
- When
- May 27, 8:53 PM CST
- Where
- Lincoln County, 5.27 mi E of Dickens
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 40.830, -100.880
Hail, Chase
- When
- May 27, 7:55 PM MST
- Where
- Chase County, 0.87 mi NE of Enders
- Measured
- 3 in hail
- Reported by
- Public
- Coordinates
- 40.460, -101.520
Flash Flood, Keith
- When
- May 27, 8:00 PM MST to 9:00 PM MST
- Where
- Keith County, 0.69 mi N of Roscoe to 0.58 mi NNE of Roscoe
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 41.140, -101.580
East H county road washed out northeast of Roscoe.
Hail, Chase
- When
- May 27, 8:05 PM MST
- Where
- Chase County, 2.21 mi ESE of Enders Res
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 40.420, -101.490
Hail, Lincoln
- When
- May 27, 9:05 PM CST
- Where
- Lincoln County, 6.22 mi N of Wellfleet
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.840, -100.730
Hail, Lincoln
- When
- May 27, 9:07 PM CST
- Where
- Lincoln County, 17.1 mi NNE of Keith
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 41.340, -100.500
Hail, Lincoln
- When
- May 27, 9:10 PM CST
- Where
- Lincoln County, 2.96 mi NNW of Wellfleet
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.790, -100.750
Funnel Cloud, Hayes
- When
- May 27, 9:32 PM CST
- Where
- Hayes County, 5.3 mi W of Hayes Center
- Reported by
- Trained Spotter
- Coordinates
- 40.510, -101.120
Funnel cloud reported 5 miles west of Hayes Center.
Hail, Lincoln
- When
- May 27, 9:40 PM CST
- Where
- Lincoln County, 8.29 mi S of Brady
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.910, -100.370
Flash Flood, Lincoln
- When
- May 27, 9:41 PM CST
- Where
- Lincoln County, 1.15 mi SSW of Sutherland to 1.24 mi SW of Sutherland
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 41.154, -101.137
Extensive street flooding reported in Sutherland.
Flash Flood, Lincoln
- When
- May 27, 9:42 PM CST
- Where
- Lincoln County, 1.01 mi SSW of Hershey to 0.98 mi SW of Hershey
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 41.157, -101.008
Extensive street flooding is being reported in Hershey. Radar estimated 3 to 4 inches of rain has fallen in Hershey over the past hour.
Flash Flood, Lincoln
- When
- May 27, 9:44 PM CST
- Where
- Lincoln County, 1.83 mi SSE of North Platte to 2.05 mi SE of North Platte
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 41.126, -100.766
Emergency management reports street flooding in North Platte. Numerous stalled cars were noted as well.
Flash Flood, Keith
- When
- May 27, 9:00 PM MST
- Where
- Keith County, 0.69 mi N of Roscoe to 0.45 mi NNE of Roscoe
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- State Official
- Coordinates
- 41.140, -101.580
County road East H reported washed out near Roscoe. Time and location estimated.
Thunderstorm Wind, Custer
- When
- May 27, 10:05 PM CST
- Where
- Custer County, 0.86 mi NE of Broken Bow
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.410, -99.640
Gust measured at the Broken Bow Airport.
Thunderstorm Wind, Custer
- When
- May 27, 10:08 PM CST
- Where
- Custer County, 0.86 mi NE of Broken Bow
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.410, -99.640
Wind gust of 62 MPH measured at the Broken Bow Airport.
Hail, Custer
- When
- May 27, 10:10 PM CST
- Where
- Custer County, 2.59 mi W of Merna
- Measured
- 1 in hail
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 41.480, -99.820
Hail damaged the roof of a greenhouse.
Hail, Frontier
- When
- May 27, 10:25 PM CST
- Where
- Frontier County, 0.69 mi S of Maywood
- Measured
- 1.75 in hail
- Reported by
- State Official
- Coordinates
- 40.660, -100.620
Frontier county sheriff reports 60 MPH wind gusts and golf ball sized hail at this location.
Thunderstorm Wind, Frontier
- When
- May 27, 10:25 PM CST
- Where
- Frontier County, 0.69 mi S of Maywood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 40.660, -100.620
County sheriff estimated winds at 60 MPH at this location.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Ohio, May 27 to 28, 20192 deaths · 176 injured · $582 million · EF4 · 39 events
- Tornadoes and Flash Flood in Indiana, May 27, 20192 injured · $25,000 · EF3 · 18 events
- Tornadoes and Flash Flooding in Iowa, May 27, 2019EF3 · 5 events
- Tornadoes and Hail in Indiana, May 27, 20191 injured · $281,000 · EF2 · 18 events
- Rip Current in Alabama, May 27, 20191 death · 1 event
- Tornadoes and Damaging Wind in Iowa, May 27, 2019$2.0 million · EF1 · 6 events
- Flash Flooding and Flooding in South Dakota, May 27 to 31, 2019$1.3 million · 12 events
- Flooding in Nebraska, May 27 to 31, 2019$1.3 million · 11 events
- Tornado and Hail in Nebraska, May 27 to 28, 2019$1.1 million · EF0 · 9 events
- Flooding in Iowa, May 27 to 31, 2019$1.0 million · 8 events
- Tornadoes and Flood in Minnesota, May 27, 2019$240,000 · EF0 · 5 events
- Flood and Hail in Kansas, May 27, 2019$100,000 · 2.5 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 822595, 822593, 822597, 822606, 822598, 822599, 822600, 822607, 822601, 822941, 822602, 822605, 822615, 822942, 822623, 822610, 822616, 822611, 822943, 822944, 822618, 822947, 822624, 822630, 822632, 822629, 822625, 822633, 822945, 822634, 822626, 822635, 822637, 826810, 822641, 822638, 822648, 822639, 822640, 822642, and more.